BibTeX record journals/isci/Lopez-PermouthM90

download as .bib file

@article{DBLP:journals/isci/Lopez-PermouthM90,
  author    = {Sergio R. L{\'{o}}pez{-}Permouth and
               D. S. Malik},
  title     = {On categories of fuzzy modules},
  journal   = {Inf. Sci.},
  volume    = {52},
  number    = {2},
  pages     = {211--220},
  year      = {1990},
  url       = {http://dx.doi.org/10.1016/0020-0255(90)90043-A},
  doi       = {10.1016/0020-0255(90)90043-A},
  timestamp = {Wed, 02 Jun 2004 13:26:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/Lopez-PermouthM90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}